| Model Number |
PIN DRIVER ATTACHMENT, 0-3.2MM |
| Medical Device Problem Codes |
Positioning Failure (1158); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via sems that an ar-400pd pin driver attachment will not hold anything inside the clasp.This occurred during a case, with no patient effect reported.There was no additional information provided, additional information has been requested.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.Manufactured date: 06-oct-2020.